# SDR AU960544

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: R291206EE0260T
- Condition: Failed
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR ACTUATOR UP HYDRAULIC HOSE BURST AT A POINT APPROXIMATELY MIDWAY ALONG ITS LENGTH - LOSS OF SYSTEM 'A' HYDRAULICS
